# SDR 96FDEA01369

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 2760 · Drag Control System
- Part: Return Hyd Line
- Condition: Broken
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF A-SYS HYD AT FLT LEVEL 280.  GEAR MANUALLY EXTENDED AND FLAPS WERE EXTENDED THROUGH ALTERNATE FLAP MASTER.  REMOVED AND REPLACED SPOILER RETURN LINE RT.  FOUND 2 BROKEN BRACKETS AT SPOILER CLOSE OUT PANEL, REMOVED AND REPLACED SAME (P/N 65-21658-36) AND (B27-57-001-13).  PER CREW, PUMPS WERE SHUT OFF IMMEDIATELY WHEN A-SYS HYD WENT DOWN.  REMOVED AND REPLACED A-SYS CASE DRAIN FILTERS PRECAUTIONARY, THEY WERE CLEAN.  RAN ENG 1 AND 2 PER JET RUN HANDBOOK, LEAK CK OK, SERVICED AND BLEED HYD SYS.
